Depersonalization Support Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
5 Posts
Discussion Starter · #1 ·
Hello ,

My name is chas . I have some questions . I just recently went off opiates and am now having depersonalization .

I spend most days staring out the window in a chair and when I do feel anything because I am numb it is anxiety over my symptoms and I beg God to help me because I think I am going to just slip away out of the world or worse never feel again . I have had it before . I mean I went before three times and had this and it went away and I am not sure why it went away or how . Previously this last month I had been on opiates and it actually started on them one night so I got scared and stopped taking them . Normally I have lots of pain issues and I never abused them I took what I was prescribed . I am currently taking perphenazine , Zoloft and trazadone . and Ativan for anxiety . I know it has went away before but it seems like this time it is somehow worse and it will never go away . I have been this way the past two weeks and I strongly think it never will cease and I do not know what to do because I just want to die to end the not feeling feeling ...Please someone give me hope . I usually a very emotional person . Some of my body parts seem numb too . I have begged god in tears to help me I do ont know what to do except end my life .

Thank you

xxxx
 

·
Registered
Joined
·
19 Posts
Hi Chas,

DP can be opiate or ssri's induced. It's both drugs. It's hard to tell what is making you feel this way. I am sorry that you feel the way you do. May i ask why you are on so many meds? I mean perphenazine is to treat psychosis for people with schizophrenia and the manic phases of bipolar disorder. Did you have a psychosis or did you went through a manic phase? Zoloft and Trazadone are both ssri's. Why did your T. prescribe them both. It could be an overdose.

I don't mean to scare you. I am just trying to make you realize that you are taking to many meds. And that there is hope for you. You need to talk to your T. and tell him/her what is happening to you. Ask him to gradually build off (on some of) the meds your on. And see how that works for you. All those meds also supress your emotions. You are usually a very emotionally person. I hope you can feel that way back soon. There is hope for you. Don't end your life. You seem a very beautiful and strong woman inside and out. Please, hang on!

Love,
Lorelai
 

·
Registered
Joined
·
5 Posts
Discussion Starter · #3 ·
Hi Chas,

DP can be opiate or ssri's induced. It's both drugs. It's hard to tell what is making you feel this way. I am sorry that you feel the way you do. May i ask why you are on so many meds? I mean perphenazine is to treat psychosis for people with schizophrenia and the manic phases of bipolar disorder. Did you have a psychosis or did you went through a manic phase? Zoloft and Trazadone are both ssri's. Why did your T. prescribe them both. It could be an overdose.

I don't mean to scare you. I am just trying to make you realize that you are taking to many meds. And that there is hope for you. You need to talk to your T. and tell him/her what is happening to you. Ask him to gradually build off (on some of) the meds your on. And see how that works for you. All those meds also supress your emotions. You are usually a very emotionally person. I hope you can feel that way back soon. There is hope for you. Don't end your life. You seem a very beautiful and strong woman inside and out. Please, hang on!

Love,
Lorelai
Hello and thank you . sorry for the late reply . I did not know the opiates could cause dp . I had been on them everytime this started . I have had it before 4 times . I went 7 years without till recently when I was on loratab but had been on them over a year till it happened . I wonder of withdrawel can makes dp worse too because it has been hell the last two weeks staying off loratab too . I have not seen a mental dr yet . my physician prescribed me trazadone and Perpehenazine . He took me off Zoloft and Ativan . The Zoloft actually helped me years ago . I wonder if getting off trazadone and just aking the Zoloft again might help or maybe klonapin as I have herd it helps ...I tried to kill myself recently and went into a hospital for that got out a few days ago ...I cannot go on like this though ...also I went back to using loratab scared of feeling this way at least it made me escape but I feel the after effects make me worse . I am just plain scared . I go to crying to feeling numb . my therapist sais I have ptsd which can cause dp , is this true ??? I am just freaking out do not know what to do . thank you for your response and again sorry I have been in hell for two weeks ..
 

·
Registered
Joined
·
30 Posts
Hi fairy, yes ptsd can lead to depersonalization. There are a lot of people who have dissociation that have PTSD. PTSD is caused by trauma, and dissociation I think, is basically your brain trying to cope with whatever's going on (stress, depression, anger, doubt etc.). Have you seen a psychologist yet? You said you have a therapist but haven't seen a mental doctor yet (do you mean psychiatrist). Have you talked with your doctor about which drugs seemed to help? Sometimes your brain gets used to medicines (I think it's like that for me) and you have to find the right ones. I wish you hope in overcoming this (and you definitely can). Please don't hurt or kill yourself, you have the strength inside to get over this. You are stronger than you can ever imagine. :) Hang in there!
 
1 - 4 of 4 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top